Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 12, 2011Hunterdon County, Morris County, Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2011, 10:52 PM EDT for Hunterdon County, Morris County, Somerset County, New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2011, 10:52 PM EDT (02:52 UTC)
Expired
Jun 12, 2011, 11:45 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WWUS81 KPHI 130252
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SUN JUN 12 2011

NJZ001-007>010-012-PAZ062-130345-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1052 PM EDT SUN JUN 12 2011

...SHOWERS AND THUNDERSTORMS WILL AFFECT HUNTERDON...MIDDLESEX... 
MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES...

AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES 
NORTHEAST OF NEWTON TO 7 MILES SOUTHEAST OF EASTON...MOVING 
SOUTHEAST AT 20 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR 
HIGHLAND LAKE...HAMPTON AROUND 1100 PM...GREEN POND...WHARTON AROUND 
1115 PM...SAND BROOK...WHITE MEADOW LAKE AROUND 1130 PM...MORRISTOWN 
AND HANOVER TOWNSHIP AROUND 1145 PM.

WIND GUSTS TO 35 MPH AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH 
THESE STORMS.

LAT...LON 4120 7437 4109 7449 4104 7449 4105 7444
      4101 7439 4100 7430 4089 7427 4089 7433
      4086 7431 4074 7436 4065 7445 4066 7439
      4039 7469 4051 7507 4056 7511 4056 7519
      4062 7520 4059 7524 4060 7525 4127 7452

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 10:15 PM EDT, 37 minutes earlier.

Area forecast discussion, Jun 12, 10:15 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 PM EDT SUN JUN 12 2011

.SYNOPSIS...
A COLD FRONT IN CENTRAL PENNSYLVANIA WILL CROSS THE AREA TONIGHT.
WEAK HIGH PRESSURE IN THE UPPER MIDWEST WILL VERY SLOWLY MOVE
TOWARD THE MID ATLANTIC COAST THIS COMING WEEK COMPETING WITH THE
INFLUENCE OF UPPER ATMOSPHERIC LOW PRESSURE OVER NEW ENGLAND. A
NEW AREA OF LOW PRESSURE DEVELOPS NEAR THE MID ATLANTIC COAST LATE
IN THE WEEK AND IT MAY LEAVE A TRAILING FRONTAL SYSTEM BACK INTO
THE MID ATLANTIC COAST NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE SEEMINGLY LAST OF THE CONVECTION IS SPREAD OUT ON A LINE THAT
IS MORE OR LESS JUST AHEAD OF THE BEST REMAINING INSTABILITY. THE
ACTIVITY IS BEING SUSTAINED BY DECENT BULK SHEAR AHEAD OF THE SHORT
WAVE OVER THE SOUTHERN TIER OF NEW YORK STATE. 0000 UTC SOUNDINGS
SUGGEST THAT A FEW WIND GUSTS ARE POSSIBLE WITH THE CONVECTION AS
IT CROSSES NORTHERN NEW JERSEY LATE THIS EVENING...AS THE LOW
LEVEL INVERSION HAS YET TO SET UP.

OTHER WIDELY SCATTERED SHOWERS CONTINUE TO POP UP AND DOWN ACROSS
SOUTHEAST PENNSYLVANIA AND JUST SOUTH OF THE AREA. THIS WILL
PROBABLY CONTINUE THROUGH THE COLD FRONTAL PASSAGE...BUT LESS IN
THE WAY OF SHEAR SHOULD MEAN LESS IN THE WAY OF ORGANIZATION.

THE COLD FRONT SHOULD CROSS THE PHILADELPHIA METRO ARE JUST AFTER
MIDNIGHT...AND REACH THE NEW JERSEY COAST BEFORE 430 AM. WHILE THE
AIRMASS MAY BE MARGINALLY UNSTABLE AHEAD OF THE FRONT...THE LOW
LEVEL INVERSION MAY END UP PRECLUDING MUCH IN THE WAY OF ACTIVITY
PRIOR TO THE FRONTAL PASSAGE.

DEW POINTS DROP OFF CONSIDERABLY ACROSS CENTRAL PENNSYLVANIA...AND
THIS AIRMASS CHANGE SHOULD ARRIVE LATER TONIGHT. WITH THE LAG IN
AIRMASS CHANGE...DID NOT CHANGE OVERNIGHT LOWS MUCH.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
TEMPS AND WINDS ARE PRIMARILY 12Z/12 GFS MOS WITH A SMALL
CONTRIBUTION FROM THE NAM MOS. POPS ARE BLENDED 12Z NAM/GFSMOS
GUIDANCE WITH THE 09Z SREF 3HOUR PROB FOR .01

THE BEST PERIOD OF WEATHER HERE EARLY THIS WEEK MAY BE FROM 2 AM
MONDAY THROUGH MONDAY EVENING.

MONDAY...DRIER COOLER AIRMASS BECOMES QUITE NOTICEABLE IN THE
AFTERNOON.

MONDAY NIGHT-WEDNESDAY...AS AN UPPER LOW CIRCULATION DROPS SEWD
THROUGH THE NE USA...PATCHES OF CLOUD COVER AND A PERIOD OR TWO OF
COLD CORE INSTABILITY SHOWERS AFFECT THE REGION. THERE IS EVEN A
SMALL CHANCE OF THUNDER AND PEA HAIL TUESDAY AFTERNOON BUT NOT IN
THE GRIDS YET. CLOUDS AND SCT SHOWERS ARE MOSTLY DIURNAL DRIVEN...
GREATEST CHC APPEARS TO BE TUESDAY AFTERNOON.

TEMPS BELOW NORMAL THIS PERIOD TRIMMING THE CURRENT MONTHLY POSITIVE
DEPARTURES WHICH ARE RANGING GENERALLY BETWEEN 4 AND 7 DEGREES ABOVE
NORMAL THROUGH JUNE 11.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A BIT OF A CHANGE IN THE UPPER PATTERN IS SEEN FROM SATURDAY...
WHEREIN SOMETHING OF AN OMEGA BLOCK TAKE SHAPE EARLY IN THE LONG
TERM PERIOD ON THE GFS. A CLOSED LOW JUST OFF THE NEW ENGLAND COAST
AND ANOTHER OVER THE UPPER MIDWEST SANDWICH A RIDGE IN THE OHIO
VALLEY AND EASTERN GREAT LAKES. THIS PATTERN DEVOLVES INTO SOME
PROGRESSIVENESS AS THE WESTERN LOW ROTATES EASTWARD AND OPENS TO
PHASE WITH THE EASTERN CANADIAN LOW BY SATURDAY. THIS BRINGS A
SURFACE LOW SLOWLY THROUGH OUR AREA FRIDAY NIGHT OR EARLY SATURDAY
AS THE FRONT SETTLES JUST TO OUR SOUTH. A WAVE MAY DRIVE ALONG THE
FRONT SUNDAY...AGAIN TO OUR SOUTH BUT WITH A CYCLONIC NORTHWEST FLOW
ALOFT. FOR NOW IT WAS DECIDED TO LEAVE IN A SLIGHT CHANCE OF SHOWERS
OR A THUNDERSTORM FOR SATURDAY IN VIEW OF THE CYCLONIC FLOW ALOFT...
BUT DRY WEATHER WAS FORECAST FOR SUNDAY AND SUNDAY NIGHT WITH LOW
CONFIDENCE FOR ANY PRECIPITATION AT THIS POINT. EXCEPT FOR
SATURDAY...THIS MIRRORS HPC GUIDANCE.

TEMPERATURES WILL CONTINUE TO BE FORECAST NEAR OR JUST ABOVE
SEASONAL NORMALS ESPECIALLY FOR HIGHS...WITH THE COOLEST READINGS
THURSDAY INTO FRIDAY AS LOW PRESSURE RESULTS IN CLOUDS AND
PRECIPITATION. HPC GUIDANCE WAS GENERALLY FOLLOWED.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A WARM FRONT CONTINUES TO BE DRAPED ACROSS OUR SOUTHERN TERMINALS
EARLY THIS EVENING. THE SURFACE HEATING OF THE DAY ERODED AND
THINNED MUCH OF THE LOW CLOUDINESS...ALTHOUGH SOME REMAINED FOR
THE CENTRAL AND ESPECIALLY THE SOUTHEASTERN TAF SITES. CONVECTIVE
ACTIVITY APPEARS THAT IT WILL MISS ALL OF OUR TAF SITES SAVE FOR
THE SOUTHEASTERN SITES OF KACY AND KMIV WHERE A VICINITY SHOWER
REMARK AND A CB REMARK WILL BE ADDED FOR A COUPLE OF HOURS THIS
EVENING.

OTHERWISE THE COLD FRONT JUST WEST OF THE AREA AT 00Z LOOKS LIKE
IT WILL MOVE SLOWLY EASTWARD THROUGH THE REGION THIS EVENING AND
EARLY IN THE OVERNIGHT PERIOD. SOME 5 OR 6 MILE VISIBILITIES MAY
OCCUR IN FOG WITH PARTIAL CLEARING EARLY AND LIGHT SOUTH OR
SOUTHWEST WINDS AHEAD OF THE FRONT. AFTER THE FRONT MOVES THROUGH
DRIER AIR WILL START TO FILTER IN...BUT THERE COULD BE SOME
STRATOCUMULUS NORTH AND EVEN SOME STRATUS SOUTH OVERNIGHT...
ACCORDING TO MODEL SOUNDINGS AND MOS GUIDANCE...ESPECIALLY THE NAM
MOS. NAM MOS WINDS WERE PREFERRED...AS THEY INITIALIZED BETTER AT
22Z AND 23Z.

FOR MONDAY LOW PRESSURE DROPS ACROSS NEW ENGLAND AND TOWARD OUR
AREA. THIS WILL RESULT IN A NORTHWESTERLY FLOW WHICH MAY LOCALLY
GUST UP TO 18 OR 20 KNOTS FOR A TIME FROM ABOUT MIDDAY TO LATE
AFTERNOON. THE ATMOSPHERE WILL BE COOLING, THEREFORE WE SHOULD
HAVE CUMULUS DEVELOPMENT OCCUR WHICH WE ARE ANTICIPATING TO GO
SCATTERED TO LOCALLY BROKEN.

OUTLOOK...
MONDAY NIGHT AND TUESDAY...VFR, HOWEVER SOME SHOWERS MAY OCCUR
ESPECIALLY FAR NORTH MONDAY NIGHT THEN POSSIBLY ANYWHERE TUESDAY
WITH SURFACE HEATING. THEREFORE, PERHAPS POCKETS OF SUB-VFR
CONDITIONS COULD OCCUR. AS OF NOW, THE CLOUD DEPTHS MAY NOT BE DEEP
ENOUGH TO PRODUCE LIGHTNING.

WEDNESDAY...HIGH PRESSURE SETTLES IN THEREFORE MAINLY VFR. IF THE
SYSTEM SLIDING ACROSS NEW ENGLAND IS SLOWER TO MOVE OUT, THEN
PERHAPS MORE CLOUD DEVELOPMENT AND AN ISOLATED SHOWER CHANCE LINGERS.

THURSDAY AND FRIDAY...HIGH PRESSURE SLIDES TO OUR EAST THURSDAY.
THIS WILL RESULT IN A SOUTHERLY FLOW DEVELOPING, ALLOWING FOR CLOUDS
TO BE ON THE INCREASE AS A WARM FRONT APPROACHES. SOME SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE.

&&

.MARINE...
A WARM FRONT ACROSS OUR SOUTHERN WATERS WILL LIKELY MOVE LITTLE
UNTIL THE COMPANION COLD FRONT MOVES THROUGH TONIGHT. EAST WINDS
10 KNOTS OR LESS NORTH CONTRASTED WITH SOUTH WINDS 10 KNOTS OR
LESS SOUTH AT LATE AFTERNOON AND EARLY EVENING. THE GRADIENT IS
FORECAST TO BE WEAK ENOUGH FOR VARYING WINDS FOR AWHILE TONIGHT,
BUT THEN A SHIFT TO THE WEST AND THEN NORTHWEST IS EXPECTED AS THE
COLD FRONT MOVES THROUGH OVERNIGHT. A FEW SHOWERS AND
THUNDERSTORMS MAY ACCOMPANY THE FRONT, ESPECIALLY SOUTH, WITH
PERHAPS LOCALLY GUSTY WINDS.

BEHIND THE FRONT MONDAY, THE WINDS WILL BE NORTH TO NORTHWEST...BUT
COULD SHIFT TO THE SOUTHWEST IF THEY LESSEN ENOUGH LATER IN THE
DAY. THE AIRMASS IS FORECAST TO BE COOLING WITH DRIER AIR ARRIVING
SO BETTER MIXING SHOULD DEVELOP. THE WIND FIELD IS NOT ALL THAT
STRONG, BUT SOME GUSTS UP TO 20 KNOTS MAY OCCUR ESPECIALLY
NEARSHORE. THIS MAY BE ENOUGH TO BUILD THE SEAS SOMEWHAT, BUT
THE OFFSHORE WIND TRAJECTORY SHOULD SERVE TO TAMP THE WAVE
HEIGHTS...AS WAVEWATCH FORECASTS.

A CLOSED LOW OVER NEW ENGLAND IS EXPECTED TO DROP SOUTHEASTWARD
AND MOVE PARTIALLY OVER OUR REGION LATER MONDAY AND TUESDAY. THIS
COULD PRODUCE SOME SHOWERS AND KEEP THE WINDS ELEVATED A LITTLE
BIT. HIGH PRESSURE IS FORECAST TO SETTLE IN FOR WEDNESDAY. A WARM
FRONT WILL APPROACH THURSDAY WITH A RETURN FLOW BECOMING
ESTABLISHED. THE STRENGTH OF THIS FLOW AND THE DEVELOPMENT OF A
POSSIBLE SURFACE LOW TO OUR SOUTHWEST WILL GOVERN HOW MUCH THE
SEAS WILL BUILD THURSDAY AND FRIDAY. FOR NOW, SEAS NO HIGHER THAN
4 FEET WERE FORECAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...HAYES
SHORT TERM...DRAG
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Jun 12, 8:04 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT SUN JUN 12 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-140015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
804 PM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
804 PM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 12, 7:18 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     2 W GALENA              39.34N  75.92W
06/12/2011                   KENT               MD   911 CALL CENTER

            TREE DOWN ACROSS ROAD.

0610 PM     TSTM WND DMG     2 NE STARKEY CORNER     39.14N  75.99W
06/12/2011                   QUEEN ANNE'S       MD   TRAINED SPOTTER

            TREES DOWN IN CHURCH HILL.

0610 PM     TSTM WND GST     2 NE STARKEY CORNER     39.14N  75.99W
06/12/2011  M57 MPH          QUEEN ANNE'S       MD   TRAINED SPOTTER

            A 57 MPH THUNDERSTORM WIND GUST WAS MEASURED IN CHURCH
            HILL.

0610 PM     HAIL             2 NE STARKEY CORNER     39.14N  75.99W
06/12/2011  E0.50 INCH       QUEEN ANNE'S       MD   TRAINED SPOTTER

            HAIL AROUND HALF INCH IN DIAMETER REPORTED IN CHURCH
            HILL.

0648 PM     TSTM WND GST     RIDGELY                 38.95N  75.89W
06/12/2011  E65 MPH          CAROLINE           MD   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS WERE ESTIMATED TO BE 60 TO 65
            MPH IN RIDGELY.

&&

EVENT NUMBER PHI1100267 PHI1100265 PHI1100266 PHI1100269 PHI1100268

GORSE
Special weather statement, Jun 12, 7:43 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT SUN JUN 12 2011

DEZ003-004-130045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
743 PM EDT SUN JUN 12 2011

...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE FROM FEDERALSBURG...MARYLAND TO
BRIDGEVILLE...DELAWARE...MOVING SOUTHEAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR SYCAMORE AND LAUREL AROUND 800 PM...LONG
NECK AND GUMBORO AROUND 830 PM...AND MILLVILLE AND SELBYVILLE AROUND
845 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3845 7564 3847 7571 3874 7572 3884 7558
      3884 7555 3888 7551 3865 7510 3865 7507
      3861 7504 3848 7504 3845 7508

IOVINO
Local storm report, Jun 12, 8:01 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     2 W GALENA              39.34N  75.92W
06/12/2011                   KENT               MD   911 CALL CENTER

            TREE DOWN ACROSS ROAD.

0610 PM     TSTM WND DMG     2 NE STARKEY CORNER     39.14N  75.99W
06/12/2011                   QUEEN ANNE'S       MD   TRAINED SPOTTER

            TREES DOWN IN CHURCH HILL.

0610 PM     TSTM WND GST     2 NE STARKEY CORNER     39.14N  75.99W
06/12/2011  M57 MPH          QUEEN ANNE'S       MD   TRAINED SPOTTER

            A 57 MPH THUNDERSTORM WIND GUST WAS MEASURED IN CHURCH
            HILL.

0610 PM     HAIL             2 NE STARKEY CORNER     39.14N  75.99W
06/12/2011  E0.50 INCH       QUEEN ANNE'S       MD   TRAINED SPOTTER

            HAIL AROUND HALF INCH IN DIAMETER REPORTED IN CHURCH
            HILL.

0648 PM     TSTM WND GST     RIDGELY                 38.95N  75.89W
06/12/2011  E65 MPH          CAROLINE           MD   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS WERE ESTIMATED TO BE 60 TO 65
            MPH IN RIDGELY.

0700 PM     TSTM WND DMG     DENTON                  38.88N  75.82W
06/12/2011                   CAROLINE           MD   911 CALL CENTER

            TREES DOWN AND POWER OUTAGES.

&&

EVENT NUMBER PHI1100267 PHI1100265 PHI1100266 PHI1100269 PHI1100268
PHI1100270

IOVINO
Special weather statement, Jun 12, 8:17 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT SUN JUN 12 2011

PAZ054-055-130115-
CARBON PA-MONROE PA-
817 PM EDT SUN JUN 12 2011

...A THUNDERSTORM WILL AFFECT PARTS OF CARBON AND MONROE COUNTIES...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES SOUTHWEST OF MOUNT POCONO...MOVING SOUTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR PENN FOREST RESERVOIR AND
MOUNT POCONO AROUND 815 PM...REEDERS AND JONAS AROUND 830
PM...BRODHEADSVILLE AND GILBERT AROUND 845 PM...AND SAYLORSBURG AND
STORMVILLE AROUND 900 PM.

HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE.

THERE IS THE POTENTIAL FOR SMALL HAIL AND DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THIS STORM.

LAT...LON 4100 7512 4096 7514 4092 7524 4086 7531
      4082 7543 4099 7572 4120 7548

IOVINO
Special weather statement, Jun 12, 10:01 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT SUN JUN 12 2011

NJZ001-007>010-PAZ055-061-062-069-130300-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1001 PM EDT SUN JUN 12 2011

...SHOWERS AND THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...
LEHIGH...MONROE...MORRIS...NORTHAMPTON...SOMERSET ...SUSSEX AND
WARREN COUNTIES...

AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST
OF MONTAGUE TO 10 MILES NORTH OF ALLENTOWN...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR NORTHAMPTON...COFFEETOWN AROUND
1015 PM...VERNON VALLEY...FORKS AROUND 1030 PM...COOPERSBURG...
HIGHLAND LAKE AROUND 1045 PM...BUDD LAKE AND NETCONG AROUND 1100 PM.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH ANY THUNDERSTORMS.

LAT...LON 4126 7451 4114 7442 4109 7449 4104 7449
      4105 7444 4102 7442 4100 7438 4051 7494
      4035 7538 4075 7565 4090 7520 4135 7469

HAYES
Special weather statement, Jun 12, 10:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SUN JUN 12 2011

NJZ001-007>010-012-PAZ062-130345-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1052 PM EDT SUN JUN 12 2011

...SHOWERS AND THUNDERSTORMS WILL AFFECT HUNTERDON...MIDDLESEX...
MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES...

AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
NORTHEAST OF NEWTON TO 7 MILES SOUTHEAST OF EASTON...MOVING
SOUTHEAST AT 20 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR
HIGHLAND LAKE...HAMPTON AROUND 1100 PM...GREEN POND...WHARTON AROUND
1115 PM...SAND BROOK...WHITE MEADOW LAKE AROUND 1130 PM...MORRISTOWN
AND HANOVER TOWNSHIP AROUND 1145 PM.

WIND GUSTS TO 35 MPH AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH
THESE STORMS.

LAT...LON 4120 7437 4109 7449 4104 7449 4105 7444
      4101 7439 4100 7430 4089 7427 4089 7433
      4086 7431 4074 7436 4065 7445 4066 7439
      4039 7469 4051 7507 4056 7511 4056 7519
      4062 7520 4059 7524 4060 7525 4127 7452

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:01 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex, Warren59 min
Jun 13, 10:56 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean11 hr
Jun 12, 8:17 PM EDTSpecial Weather StatementPHIMonroe58 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.